Translator Disclaimer
2012 Finite type invariants of rational homology $3$–spheres
Delphine Moussard
Algebr. Geom. Topol. 12(4): 2389-2428 (2012). DOI: 10.2140/agt.2012.12.2389

Abstract

We consider the rational vector space generated by all rational homology spheres up to orientation-preserving homeomorphism, and the filtration defined on this space by Lagrangian-preserving rational homology handlebody replacements. We identify the graded space associated with this filtration with a graded space of augmented Jacobi diagrams.

Citation

Download Citation

Delphine Moussard. "Finite type invariants of rational homology $3$–spheres." Algebr. Geom. Topol. 12 (4) 2389 - 2428, 2012. https://doi.org/10.2140/agt.2012.12.2389

Information

Received: 7 March 2012; Revised: 10 August 2012; Accepted: 10 August 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1261.57016
MathSciNet: MR3020211
Digital Object Identifier: 10.2140/agt.2012.12.2389

Subjects:
Primary: 57M27
Secondary: 57N10, 57N65

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top